Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

71 yr old, asthmatic using asthalin. Increased wheezing, prescribed forocort rotocaps, synasma. Side effects ?

I am 71 year old, male, asthmatic since 6 years. Have been using astalin inhaler & no other medicine. Since a week, due to winter temperature below 11 C , My wheezing has increased & inhaler alone not giving relief. My Physician has prescribed 1. foracort 200 rotacaps, twice a day, synasma 400 half tab twice a day. Are these medications steroids ? will the side effects harmful to me ? Please advice. Thanks
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
you can help homeopathic medicine.which do not give any side can send your problem in detail than i would help you.
dr neeraj gupta
Answered: Mon, 19 Nov 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor